Pacific Journal of Mathematics

Linear Pincherle sequences.

Ed Dubinsky

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 361-369.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910972

Mathematical Reviews number (MathSciNet)
MR0394150

Zentralblatt MATH identifier
0355.46002

Subjects
Primary: 46E10: Topological linear spaces of continuous, differentiable or analytic functions

Citation

Dubinsky, Ed. Linear Pincherle sequences. Pacific J. Math. 55 (1974), no. 2, 361--369. https://projecteuclid.org/euclid.pjm/1102910972


Export citation

References

  • [1] M. G. Arsove, On the behavior of Pincherle basis functions,Pacific J. Math., 44
  • [2] C. Bessaga, Some remarks on Dragilev's theorem, Studia Math., 31 (1968), 307-318.
  • [3] M. M. Dragilev, On regular bases in nuclear spaces, Amer. Math. Soc. Transl., (2), 93 (1970), 61-82.